Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 280, NWS Tulsa, OK

October 13, 20124 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Oct 13, 2012, 9:01 PM CDT for 4 counties in Oklahoma. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 13, 2012, 9:01 PM CDT (02:01 UTC)
Expired
Oct 13, 2012, 10:00 PM CDT
In force
59 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Haskell County, OK, Latimer County, OK, LeFlore County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 31 km from the middle of the area, began a volume at 02:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 13, 5:57 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.0 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2012-10-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 135 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2012-10-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 347 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
135 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
729 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
347 m²/s²
0-3 km storm-relative helicity
420 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

843 
WUUS54 KTSA 140201
SVRTSA
OKC061-077-079-135-140300-
/O.NEW.KTSA.SV.W.0280.121014T0201Z-121014T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
901 PM CDT SAT OCT 13 2012

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
  EASTERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA
  NORTHEASTERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA
  NORTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 1000 PM CDT

* AT 858 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 8 MILES NORTH OF KEOTA TO 3 MILES SOUTH OF KEOTA TO
  7 MILES SOUTHWEST OF MCCURTAIN...MOVING EAST AT 50 MPH.

  STORM HAZARDS INCLUDE...
  DAMAGING WIND GUSTS TO 70 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  SALLISAW...BOKOSHE...GANS...MULDROW...SPIRO...PANAMA...POTEAU...
  ROLAND...SHORT...MOFFETT...ARKOMA...CAMERON AND POCOLA.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 300 AND 328.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. PEOPLE OUTDOORS
SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND
DOORS UNTIL THE STORM HAS PASSED.

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3507 9444 3499 9514 3519 9501 3544 9497
      3559 9447 3540 9443
TIME...MOT...LOC 0201Z 255DEG 44KT 3538 9486 3522 9488
          3507 9499

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 13, 6:36 PM CDT, 2 hours 25 minutes earlier.

Area forecast discussion, Oct 13, 6:36 PM CDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
636 PM CDT SAT OCT 13 2012

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
SHOWERS AND THUNDERSTORMS WILL AFFECT ALL TAF SITES THIS EVENING
WITH MVFR TO IFR CONDITIONS IN STORMS. CONDITIONS WILL IMPROVE
RAPIDLY TO VFR AT ALL SITES BY 06Z AND WILL REMAIN VFR FOR THE
REST OF THE FORECAST PERIOD.

&&

.PREV DISCUSSION... /ISSUED 357 PM CDT SAT OCT 13 2012/

DISCUSSION...
LARGE H5 TROF WILL SWING THROUGH THE AREA TONIGHT. CAPES OVER 1500
AND WINDS ALOFT INDICATE SEVERE CONVECTION POSSIBLE. PRIMARY
THREAT WILL BE WIND AND LARGE HAIL...BUT HELICITY VALUES THROUGH
THE PERIOD INDICATE THAT TORNADOES WILL ALSO BE POSSIBLE. EVEN
THOUGH STORM MOTION WILL BE AROUND 40 MPH...THERE WILL BE AT LEAST
A POSSIBILITY OF TRAINING ECHOES. GIVEN THE GOOD MOISTURE AND
STRONG LIFT...FEEL THERE WILL BE A CHANCE OF FLASH FLOODING AS
SOME AREAS COULD RECEIVE 2 OR MORE INCHES OF RAIN IN A VERY SHORT
PERIOD. FLASH FLOOD WATCH IN EFFECT UNTIL 7 AM SUNDAY.

THE FRONT AND TROF MOVE THROUGH QUICKLY AND PRECIPITATION SHOULD
START ENDING FROM THE WEST AFTER MIDNIGHT. EXPECT ALL RAIN TO END
BY 7 AM SUNDAY.

COOL WEATHER ONLY LASTS BRIEFLY. ANOTHER H5 TROF COMES OVER THE
ROCKIES MONDAY NIGHT...BRINGING BACK SOUTHERLY WINDS TO THE AREA.
MODELS SHOW A STRONG FRONT MOVING THROUGH CENTRAL PLAINS ON
WEDNESDAY AND A CHANCE OF THUNDERSTORMS WITH THAT. THIS WILL ALSO
EXIT QUICKLY WITH CLEARING AND DRY WEATHER FOR THE END OF THE
WEEK.

STAYED PRETTY CLOSE TO THE GFS IN THE EXTENDED...BUT BLENDED SOME
WITH THE ECMWF. MADE ONLY MINOR ADJUSTMENTS TO THE MEX MOS...AS IT
WAS PRETTY CLOSE WITH THE ECMWF MOS. ECMWF A LITTLE COOLER.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM SUNDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 AM SUNDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

AVIATION...05
Hazardous weather outlook, Oct 13, 5:14 PM CDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
514 PM CDT SAT OCT 13 2012

ARZ001-002-010-011-019-020-029-OKZ049-053>076-141000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
514 PM CDT SAT OCT 13 2012

...SEVERE WEATHER OUTBREAK IS LIKELY THROUGH EARLY TOMORROW MORNING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING AND OVERNIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A STRONG UPPER LEVEL SYSTEM IS CURRENTLY TRAVERSING THE SOUTHERN
PLAINS. AN ASSOCIATED DRY LINE... FOLLOWED BY A PACIFIC TYPE COLD FRONT WILL
CONTINUE TO MOVE EASTWARD ACROSS OKLAHOMA THIS EVENING AND
OVERNIGHT. STRONG TO SEVERE STORMS HAVE DEVELOPED EAST OF THE DRY
LINE IN VERY MOIST AND UNSTABLE AIR ACROSS WESTERN AND CENTRAL
OKLAHOMA... AND THIS ACTIVITY WILL MOVE INTO EASTERN OKLAHOMA
SHORTLY. THESE STORMS WILL LIKELY PRODUCE LARGE HAIL... DAMAGING
WINDS... AND VERY HEAVY RAINFALL. WITH STRONG DEEP LAYER SHEAR AND
CURVED HODOGRAPHS... ISOLATED TORNADOES WILL ALSO BE QUITE
POSSIBLE. THE TORNADIC THREAT WILL DEPEND UPON HOW THE SYSTEM
EVOLVES OVER THE NEXT FEW HOURS AS IT MOVE INTO THE AREA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY THROUGH TUESDAY...NO HAZARDS.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY AND FRIDAY...NO HAZARDS.

EXTENDED DISCUSSION...
A FAST MOVING UPPER TROUGH WILL DIG INTO THE CENTRAL PLAINS BY MID
WEEK WITH THUNDERSTORM CHANCES INCREASING AS A COLD FRONT SWEEPS
THROUGH THE AREA. AT THIS TIME LOW LEVEL MOISTURE AND INSTABILITY
APPEARS LIMITED AHEAD OF SYSTEM.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Oct 13, 7:13 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
713 PM CDT SAT OCT 13 2012

OKZ057-061-062-140045-
CRAIG OK-MAYES OK-ROGERS OK-
713 PM CDT SAT OCT 13 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHERN CRAIG...NORTHERN MAYES AND NORTHEASTERN ROGERS

AT 712 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS WERE CENTERED 8
MILES SOUTHWEST OF ADAIR...MOVING NORTHEAST AT 50 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM
INCLUDE...VINITA...KETCHUM...BIG CABIN...SPAVINAW...
STRANG...ADAIR...PENSACOLA...LANGLEY...DISNEY...SP AVINAW STATE
PARK...CHEROKEE STATE PARK AND DISNEY LITTLE BLUE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 40 TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

A TORNADO WATCH IS IN EFFECT FOR THIS AREA UNTIL MIDNIGHT.

LAT...LON 3667 9501 3636 9500 3630 9542 3658 9543
TIME...MOT...LOC 0012Z 244DEG 44KT 3639 9534
Special weather statement, Oct 13, 7:31 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
731 PM CDT SAT OCT 13 2012

OKZ057-058-063-140115-
CRAIG OK-DELAWARE OK-OTTAWA OK-
731 PM CDT SAT OCT 13 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN CRAIG...NORTHERN DELAWARE AND SOUTHERN OTTAWA

AT 730 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTH OF TIFF CITY TO 2 MILES NORTH OF
CLEORA...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...ZENA...CLEORA...GROVE...
BERNICE...FAIRLAND...WYANDOTTE...KETCHUM...TIFF CITY...BERNICE STATE
PARK AND HONEY CREEK STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3650 9461 3644 9500 3651 9500 3651 9503
      3666 9504 3686 9461
TIME...MOT...LOC 0030Z 253DEG 15KT 3675 9461 3661 9496
Special weather statement, Oct 13, 7:47 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
747 PM CDT SAT OCT 13 2012

OKZ061-062-067-068-070-140115-
CHEROKEE OK-MAYES OK-MUSKOGEE OK-ROGERS OK-WAGONER OK-
747 PM CDT SAT OCT 13 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     WESTERN CHEROKEE AND NORTHWESTERN MUSKOGEE

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN MAYES...SOUTHEASTERN ROGERS AND WAGONER

AT 747 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER JAMESVILLE...
MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...INOLA...WAGONER...CHOSKA...TULLAHASSEE...
PORTER...REDBIRD...MAZIE...JAMESVILLE...TAFT AND HASKELL.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3620 9551 3599 9515 3563 9564 3576 9575
TIME...MOT...LOC 0047Z 220DEG 44KT 3577 9558
Local storm report, Oct 13, 8:16 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
816 PM CDT SAT OCT 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     TSTM WND GST     1 SW CHECOTAH           35.46N 95.54W
10/13/2012  E65 MPH          MCINTOSH           OK   EMERGENCY MNGR

            SPOTTER REPORTED 65 MPH WIND GUST AT HWY 69 AND
            INTERSTATE 40.

&&

JDS
Special weather statement, Oct 13, 8:20 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
820 PM CDT SAT OCT 13 2012

OKZ067-068-070-140145-
CHEROKEE OK-MUSKOGEE OK-WAGONER OK-
820 PM CDT SAT OCT 13 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 845 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     CHEROKEE AND NORTHEASTERN MUSKOGEE

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN WAGONER

AT 821 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MUSKOGEE TO 7 MILES SOUTHWEST OF BRAGGS...MOVING
NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...PUMPKIN CENTER...TAHLEQUAH...HULBERT...MUSKOGEE...
BRAGGS...FORT GIBSON...SEQUOYAH STATE PARK AND CHEROKEE LANDING STATE
PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3605 9504 3580 9480 3577 9481 3557 9530
      3574 9545
TIME...MOT...LOC 0121Z 234DEG 46KT 3580 9531 3564 9521
Special weather statement, Oct 13, 8:29 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
829 PM CDT SAT OCT 13 2012

OKZ054-055-059-060-140200-
OSAGE OK-PAWNEE OK-TULSA OK-WASHINGTON OK-
829 PM CDT SAT OCT 13 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN OSAGE...EASTERN PAWNEE...NORTHWESTERN TULSA AND
     SOUTHERN WASHINGTON

AT 830 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SKIATOOK TO 5 MILES NORTHWEST OF SAND SPRINGS...MOVING
NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...TULSA...GRAY...SAND SPRINGS...SPERRY...SKIATOOK...
VERA...RAMONA...WALNUT CREEK STATE PARK AND KEYSTONE STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3652 9581 3608 9606 3608 9630 3616 9630
      3617 9631 3624 9630 3653 9598 3654 9581
TIME...MOT...LOC 0130Z 235DEG 41KT 3639 9593 3620 9613

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 7:07 PM CDTSpecial Weather StatementTSARogers, Tulsa23 min
Oct 13, 7:13 PM CDTSpecial Weather StatementTSAMayes32 min
Oct 13, 7:20 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg55 min
Oct 13, 7:31 PM CDTSpecial Weather StatementTSAOttawa44 min
Oct 13, 7:47 PM CDTSpecial Weather StatementTSAWagoner28 min
Oct 13, 8:04 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah56 min
Oct 13, 8:20 PM CDTSpecial Weather StatementTSACherokee25 min
Oct 13, 8:27 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha63 min
Oct 13, 8:29 PM CDTSpecial Weather StatementTSATulsa31 min
Oct 13, 8:37 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Haskell, Latimer, Muskogee and 2 more53 min
Oct 13, 8:52 PM CDTSevere Thunderstorm WarningTSAPushmataha38 min
Oct 13, 9:03 PM CDTSevere Thunderstorm WarningTSAChoctaw, Haskell, Latimer, LeFlore, Pittsburg, Pushmataha42 min
Oct 13, 9:08 PM CDTSevere Thunderstorm WarningTSAAdair67 min
Oct 13, 9:35 PM CDTSevere Thunderstorm WarningTSASequoyah40 min
Oct 13, 9:43 PM CDTSevere Thunderstorm WarningTSALeFlore62 min
Oct 13, 9:47 PM CDTSevere Thunderstorm WarningTSAChoctaw, LeFlore, Pushmataha43 min
Oct 13, 9:54 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah32 min
Oct 13, 9:56 PM CDTSpecial Weather StatementTSAOttawa34 min
Oct 13, 10:19 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha56 min
Oct 13, 10:28 PM CDTSevere Thunderstorm WarningTSAChoctaw, LeFlore, Pushmataha45 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.